Thank you for your inquiry.
Unfortunately, I am not going to be able to give you a definitive answer to your question or a proven strategy with which to approach your patient. This is because I have never seen a patient with this problem nor could I find any similar problem on a literature search. Finally, I cannot think of any well-recognized underlying mechanism which would explain the putative relationship between your patient's injections and her rash. Therefore the things that I am suggesting to you are opinion-based rather than evidence-based.
I do not think, based upon what you have told me, there is any need to withhold venom injections at this time, and I do feel if you are to "get to the bottom of the problem," you will need provoke the lesions again. If they do reappear have the physician with whom you work and/or a dermatologist take a look at the lesions. I believe a biopsy might be helpful at that time.
Thank you again for your inquiry and we hope this response is helpful to you.
Phil Lieberman, M.D.